# SDR DALA2025121109045

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 61,700 hours, 31,739 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Receptacle
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SPIGOT FITTING RECEPTACLE ON LT PYLON.  REPLACED THE SPIGOT FITTING RECEPTACLE IAW SRM 54-51-12-300-001, AND SRM 54-51-12-283-001.  (1345070).
